Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. Gaviscon quickly soothes the burning sensation and helps keep the digestive acids in the stomach where they should be. Suitable for use whilst Pregnant and Breastfeeding
ACTIVE INGREDIENTS OF GAVISCON DOUBLE STRENGTH TABLETS
Gaviscon Ingredients : Each Chewable gaviscon tablet contains: 500mg sodium alginate 267mg sodium bicarbonate 160mg calcium carbonate Contains phenylalanine. Does NOT contain: Aluminium, sugar, gluten or artificial colouring.
Gaviscon Dosage: Adults and Children over 12 Years: 1-2 Tablets as required after meals and before going to bed, up to 4 times a day or as directed. Chew tablets thoroughly before swallowing and follow with water if desired. If symptoms persist, see your doctor.
Extended Information for Gaviscon DOUBLE STRENGTH Tablets
The product Gaviscon DOUBLE STRENGTH Chewable Tablets 60 – PEPPERMINT provides a great deal of relief from the sensations of indigestion, heartburn, reflux cough, and related unpleasant conditions. The product is one of the most effective soothing agents in these cases above, and a patient using this product can expect almost immediate relief from these irritations. The product is also based on a formula strength that is exactly double from its initial, as a result of which the action is even stronger and active. Hence, the effect of the product lasts for as long as 4 hours. The main working of the Gaviscon DOUBLE STRENGTH Chewable Tablets 60 – PEPPERMINT is to create separation over the contents of the stomach, and act as a protective layer. As a result, the acid that may have come up into the food pipe or esophagus gets blocked in this layer, removing the chances of the complexities that may have occurred otherwise.
The maximum total daily intake (8 tablets) for adults contains 984mg of sodium (take into account if on a low sodium diet), 4.1g mannitol. Products containing mannitol may have a laxative effect or cause diarrhoea. Contains Aspartame